# SDR ARWA981059

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Cable
- Condition: Broken
- Location: Nr 4 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - FLT 747 - NR 4 ENGINE SHUT OFF VALVE, CABLE BROKEN.  FABRICATED CABLE ASSY IAW MM 91-10-45.  INSTALLED CABLE ASSY IAW MM 28-22-7 AS CHECKED NORMAL IAW MM 38-27-7.  (M)
